multivitamin issue

ashbrown

Newcomer
Joined
May 21, 2016
Reaction score
0
Age
39
Lifestyle
  1. Vegetarian
so recently i have been looking into vitamins and minerals and decided to buy some better multivitamins for myself (garden of life vitamin code), i did a straight swap with my cheap ones that i've been getting from wilkos.

the problem is i've got this really dull tension like headache (feels like catching up on sleep or going cold turkey from coffee) which i've had since the swap (on day 5 now). there are a number of things i'm thinking of as the cause of this, detoxing from artificial ingredients from the cheap multis, introducing probiotics, introducing more minerals/vitamins, sensitivity to one or many of new ingredients or just my body adapting to change.

is there a general rule of thumb when it comes to symptoms like this, like how long to leave it until you just give up with it?

i make a point of drinking plenty of water so i don't think it's dehydration.

any thoughts on this?
 
W

winter.frost

Guest
Hello ashbrown,

Honestly, most likely your headache is being caused by something other than changing your multivitamins. If it persists, consider going to your GP. Take a look at this thread (also about headaches). I'm guessing you've checked that the vitamins aren't coated with gelatine? In any case if that mistake was made, I don't think it would cause headaches.

Let us know how you get on :)